I'm feeling shakey lately... but at least i'm back in Alabama finally

Hi everybody! I missed everyone on here. I’m back from Michigan finally. I wanted to let you all know that i’m doing ok besides the obvious problems i started with. I hope to hear from you all! I have been feeling really shakey lately… I dunno what’s wrong, i keep getting light headed and seeing spots and they don’t go away for about 10 minutes. Does that happen to anyone else? It happens out of no where and it’s when my head hurts really bad. I dunno if that’s a sign or not, or virtigo or something, i’m not sure. And it seems like my vision is getting worse and worse. I can’t read anything far away n e more and my vision goes blurry all the time. It may be because i haven’t takin my keppra in about 10 days now. I can’t afford them unfortunately. There 178 dollars at walmart for 60 of them. I can’t work so i dunno how i’m suppose to buy them. uugghh… as if i don’t already have enough to worry about. Well i hope to hear from u guys and i hope everyone is doing ok. Just thought i would let everyone know i am back and i am doing ok considering the situation…

Hi Daniel. We have missed you. See if there is anything on here that might help your economic situation...

http://www.avmsurvivors.org/forum/topics/help-for-low-income-americans

Hey Daniel,

I feel shaky sometimes on and off too. It will start in the morning and last until about noon, It feels like I have low blood sugar or I'm lacking something so I go pig out but that doesn't help. If anything I think my blood sugar is on the high end of the norm. I get light-headiness too, some days more worse others and my blurry vision seems to be at its worst at the same time. Usually a good night sleep makes me feel much better the next day. Mines in the frontal lobe too, Maybe its the location causing our symptoms..

Hi Daniel. It's good to hear from you. I'm sorry you haven't been feeling well. Is that the price for the generic form of keppra? Have you tried to get medical assistance (medicaid) yet? Is there another med you can try that doesn't cost as much? You may want to ask your doctor about it. <-- These are ideas for you to consider, you don't need to answer me (if you don't want to). I believe you need you medicine!

I also get the same symptoms as you and Brett do (off and on). Usually after a whole day of rest I feel better, not the best, just better.

Daniel,

Those could be small seizures. Your doctor can help you figure this out.

I can think of two ways for you to get back on anti-seizure meds:

1. Some drug companies offer free or discount meds for people who can't afford them. (This helps them avoid criticism for pricing their drugs so high.) Here's a link to the discount plans for Keppra: http://www.rxassist.org/Search/Search_Results_Drug_Name-Build.cfm?Search=keppra&Seq=Brand&CFID=6715382&CFTOKEN=20146016

2. One of the older meds might work just as well for you, and these are a LOT cheaper. You might want to ask your doctor about taking a different med.

thank you ben and brett I have a doctors appt on the 21st of april which is my birthday so i am going to ask my doctor then if there is a cheaper form of the same drug. I beleive i really need them too. And yes that is the price of the generic form. Way to much money for them if you ask me especially for generic. But thank you guys for you support and help, and Ben of course i’ll write you back! You have helped me so much sice i first found out about my avm. I’m so glad to have all of you to talk to!!!



Ben Morrell said:

Hi Daniel. It's good to hear from you. I'm sorry you haven't been feeling well. Is that the price for the generic form of keppra? Have you tried to get medical assistance (medicaid) yet? Is there another med you can try that doesn't cost as much? You may want to ask your doctor about it. <-- These are ideas for you to consider, you don't need to answer me (if you don't want to). I believe you need you medicine!

I also get the same symptoms as you and Brett do (off and on). Usually after a whole day of rest I feel better, not the best, just better.

I think it may be because of the location of are avm also. And i feel the same way like i have low blood sugar or something and i do the same thing, I pig out but it doesn’t help. It just makes me more tired. I can’t wait to find out if the radiation treatment is shrinking my avm! I have faith it is. And i hope everything is going ok on your part also. Thanks so much Brett for your response.



Brett D said:

Hey Daniel,

I feel shaky sometimes on and off too. It will start in the morning and last until about noon, It feels like I have low blood sugar or I'm lacking something so I go pig out but that doesn't help. If anything I think my blood sugar is on the high end of the norm. I get light-headiness too, some days more worse others and my blurry vision seems to be at its worst at the same time. Usually a good night sleep makes me feel much better the next day. Mines in the frontal lobe too, Maybe its the location causing our symptoms..

Thank you Barbara i have missed you all! I have been up in Michigan and everybody acts like i’m perfectly fine up there so i have to act completely normal and for a while kinda did feel normal besides some problems and pain i locked down inside myself but no one really understands besides my friends on here. And thank you for the link. I’m looking it over right now! Thanks again for everything! Your a good friend to have!



Barbara H. said:

Hi Daniel. We have missed you. See if there is anything on here that might help your economic situation...

http://www.avmsurvivors.org/forum/topics/help-for-low-income-americans

If it's any help... I was on tegretol for years and that worked for me. The generic form of it (that I was on last year), carbamazepine 200 mg, 30 tablets costs less than $50.00 here in PA (I don't remember the exact cost). It doesn't come in a smaller mg. I had to cut mine in half for me take 100 mg at a time. It does have a different effect than what the keppra does but, it worked for me.

In the mean time I would suggest, try not to consume any caffeine (expecially coffee and some teas) the best that you can. This may sound like an old cliche but, make sure you're eating well too. I know that's a tough one when we don't feel well. But... It does make a difference. It gives our body more energy to fight/deal with our symptoms. Pain and shakes/seizures are very draining on us, to say the least.

Cindy taught me the trick of putting ice-packs over your eyes when they get like that. I must say - it does help.

Hi Daniel, glad you’re back. I have shaky days too, a lot actually. It’s worse when I’m very tired I’ve found so make sure you’re resting as much as possible. The 21st also happens to be my brother’s birthday, though I’m sure he’s considerably older than you are! :). I hope you find a way to get the meds. a little cheaper.

HI Daniel, sorry you haven’t been feeling well. I know we don’t know each other. But i have some of the same issues you do and the doctors don’t know what causes them, i am also on seizure meds. I take topamax to control mine. I haven’t had much issues with the shakes and dizzy spells since i have had my AVM remove this past march. But i don’t know if you have a salvation army where u r, but they sometimes help with meds. I hope this helps, hope u get to feeling better.Tonna